Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 403836, 6 pages
http://dx.doi.org/10.1155/2013/403836
Research Article

Bifurcation of Limit Cycles and Center Conditions for Two Families of Kukles-Like Systems with Nilpotent Singularities

1School of Mathematics and Computer, Hunan Normal University, Changsha, Hunan 410083, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, Henan 471023, China

Received 26 May 2013; Revised 26 August 2013; Accepted 28 August 2013

Academic Editor: Mark McKibben

Copyright © 2013 Peiluan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Feng Li, Pei Yu, and Yirong Liu, “Analytic Integrability of Two Lopsided Systems,” International Journal of Bifurcation and Chaos, vol. 26, no. 2, 2016. View at Publisher ยท View at Google Scholar